Starting Tecfidera - nervous...

https://www.carenity.co.uk/static/themes-v3/default/images/en/header/multiple-sclerosis.jpg

Patients Multiple sclerosis

2 answers

30 views

Topic of the discussion



Posted on

Anyone else using this drug?  What's it like?  Told I have to eat loads of fatty foods!  Not sure I want to do that!!  :( 

Beginning of the discussion - 13/02/2015

Starting Tecfidera - nervous...


Posted on

Hello, I've been on it for 5 weeks now, and I have had no real problems. I have had some flushing and itchy skin, but nothing too serious.  You need to eat with the tablet, but not fatty. All I have is a couple of crumpets in the morning with it and my normal evening meals with it. Some people find they need higher protein with it, but just try and you'll work out which foods work better for you. Good luck!!!!

Starting Tecfidera - nervous...


Posted on

Hi Rkeiza, 

I've been on Tecfidera for just over anyear now, initially while your body is getting used to the drug you may experience hot flushes and a degree of redness to your skin but after the first couple of months no problems to report, however you must eat before you take your tablet. Plus point it's cut my relapses, as it's supposed to do ?

Most commented discussions